# SDR KC8A20241211005

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N298CK
- Make and model: Lear 35A
- Aircraft serial: 298
- Aircraft time: 205,334 hours, 17,431 cycles
- Engine: Garrtt TFE73122B
- Engine time: 11,300 hours, 7,714 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 30708164
- Part serial: 031789316918
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ROLLED BACK AND SHUT DOWN ON DESCENT. REPLACED RH ENGINE INLET PRESSURE AND TEMPERATURE SENSOR WITH A SERVICEABLE INSPECTED/TESTED SENSOR. COMPLIED WITH GROUND RUN AND ADJUSTMENT PROCEDURES. NO DEFECTS NOTED. ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH THE TFE731 LMM 72-02-01, CHAPTER 75-40-01.
